# SDR SIMA0047

- Difficulty date: December 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N247AE
- Make and model: Saab 340B
- Aircraft serial: 340B247
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 601321
- Condition: Unknown
- Location: Failed
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3414 - EMERGENCY LIGHT OVER 3B/C, 5B/C AND 4A INOPERATIVE.  REMOVED AND REPLACED POWER SUPPLY AT 20LN.  OPS CHECKS GOOD.  (M)
